# SDR DALA2024011600606

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON SUPPORTS (3EA) ON STA 910, STA 960 AND STA 1000 AT KEEL BEAM (LOWER AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00295: SUPPORTS (3EA) ON STA 910, STA 960 AND STA 1000 AT KEEL BEAM (LOWER AREA) WERE REPLACE PER B757-200 SRM. (0151583)
